# SDR DXTA2023020679960

- Difficulty date: February 4, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N822QS
- Make and model: Rkwell 700
- Aircraft serial: 7000060
- Aircraft time: 1,589 hours, 884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: ON PREFLIGHT NONE OF THE EMERGENCY LIGHTS WORK. //SIGNOFF// CHARGED BATTERIES FOR 2 HRS WAITED 1/2 HR AND OPS CHECK LIGHTS WITH GOOD RESULTS, WAITED ANOTHER 1 HR AND HALF AND CHECK LIGHTS WITH GOOD RESULTS. ALL WORK DONE PER CE-700 AMM 33-50-00
